> Dilantin – Anti Seizure Medication: Stevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TEN)

Dilantin – Anti Seizure Medication: Stevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TEN)

Dilantin users (Phenytoin) spend every day attempting to control their seizure disorder, and deserve the safest drug therapy available. Yet, in some cases, Dilantin may induce an adverse drug reaction that can result in:

  • difficulty breathing
  • closing of the throat
  • swelling of the lips, tongue or face

Other side effects include confusion, painful urination, slurred speech, agitation, anemia, frequent bone fractures or breaks, depression, numbness or tingling in the extremities and a host of other side effects.

Our firm specializes in even more catastrophic allergic reactions to Dilantin, called Stevens Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TEN), which are serious life-threatening catastrophic skin disorders that can also result in blindness, organ dysfunction and death. Symptoms include rashes, redness, blisters and eventually can entail the shedding of major parts of the victim’s body surfaces. Stevens-Johnson is almost always caused by a strong and severe allergic reaction to certain over the counter and prescription drugs. SJS is a painful disease, which can cause graphic skin loss of between 10% and 30% of total skin mass. TEN is recognized as an even worse form of SJS where more than 30% of the body’s skin mass is affected and as many as 35% so afflicted, die.

Drug: Dilantin (Phenytoin)
Condition: Anti-Seizure
Complications: difficulty breathing, swelling, agitation, depression, numbness and tingling in extremities, SJS, TEN.

If you or someone you love has experienced serious complications from taking the drug Dilantin, Click HERE for a free evaluation of your case by the Law Offices of Brian D. Witzer.


Have you received medical attention?

Were there witnesses to your incident?

Do you have legal representation?